# SDR UALA2009072002123

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 246 WEB CRACKED AT LBL 11.5.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF WEB.  FABRICATED FILLER AND 2 EA DOUBLERS AND INSTALLED.
